MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; ANGIO DRAPE CARDIAC PACK

MEDLINE INDUSTRIES, LP; ANGIO DRAPE CARDIAC PACK
Model Number DYNJ51615N
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that a control syringe component was found to be "broken and cracked" within the pack.No serious injury or adverse impact to a procedure, patient, or user was originally reported.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.A sample was returned for evaluation and the sample was observed to have a damaged barrel and a cracked plunger.The reported problem/issue was confirmed.A definitive root cause was unable to be determined, however, potential root causes include component damage prior to pack placement that was not noted during assembly or damage due to rough handling of the pack.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a control syringe component was found to be "broken and cracked" within the pack.

Common Device Name
ANGIO DRAPE CARDIAC PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key19060395
Report Number1423395-2024-00338
Device Sequence Number20298456
Product Code OES
UDI-Device Identifier40195327418947
UDI-Public40195327418947
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYNJ51615N
Device Lot Number23FMB975
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2023
Initial Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown